Revista Matemática Iberoamericana

Full-Text PDF (176 KB) | Metadata | Table of Contents | RMI summary
Volume 22, Issue 2, 2006, pp. 649–662
DOI: 10.4171/RMI/468

Published online: 2006-08-31

On Falconer’s Distance Set Conjecture

M. Burak Erdoğan[1]

(1) University of Illinois, Urbana, United States

In this paper, using a recent parabolic restriction estimate of Tao, we obtain improved partial results in the direction of Falconer's distance set conjecture in dimensions $d\geq 3$.

Keywords: Distance sets, Fourier restriction estimates, Frostman measures

Erdoğan M. Burak: On Falconer’s Distance Set Conjecture. Rev. Mat. Iberoamericana 22 (2006), 649-662. doi: 10.4171/RMI/468